# SDR DALA2023033002442

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 83,318 hours, 29,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 COMPLY WITH ERA 607328-14 REV. A. CORRECTIVE ACTION: COMPLIED WITH ERA 607328-14 REV. A. (2691469)
